Statin Drugs: Cholesterol Drugs’ Side Effects
March 3, 2012 by staff
Statin Drugs: Cholesterol Drugs’ Side Effects, Cholesterol lowering medications have become the most popular and widely distributed drugs in the world. New health warnings have been added to the statin group such as muscle pain, memory loss and diabetes. These damaging side effects have been known long-term but pharmaceutical companies and healthcare officialshave simply turned their backs and ignored this growing concern in the past.
The United States Food and Drug Administration has now linked the use of cholesterol lowering medications with cognitive brain dysfunction.
Symptoms of statin induced brain damage include memory loss and mental confusion. The statins that have been identified as the culprits include Lipitor, Crestor, Vytornin and Zocor.
Doctor induced dementia
Cholesterol lowering medications targets and attempts to lower all fat and cholesterol in the body.
There are many areas that require a high density of fat and cholesterol to function properly including your brain. The ingestion of statin medications effect the amount of cholesterol in ones brain and will cause memory loss and mental confusion.
Statin medication specifically destroys Coenzyme Q10 (CoQ10). CoQ10 damage directly impacts the heart, skeletal muscle and the brain. Studies have confirmed CoQ10 depletion to cause further memory loss as well.The destruction of this enzyme by statins also causes weakness and muscle pain.
No cholesterol, no response
The brain and nervous system is the primary system that controls and regulates every function in the human body.
The direct side effects of statin medications inhibit and damage that master control system. One of the primary purposes of the brain is to communicate to every cell in the body and tell them how to respond to any given stimulus.
A stimulus can be positive and negative and is commonly called stress. Artificially lowering cholesterol in your brain will lower the ability of the body to identify and respond to stress.
Pharmaceutical medication can be classified as a chemical stress on the body. It is normal for the body to be able to respond to this stress, but long-term medication abuse, poor diet, lack of exercise and high levels of toxicity will diminish the bodys ability to respond to stress.
Statins cause heart disease
When your blood sugar and risk of developing diabetes increases from taking a statin medication, what is happening?
The chemical stress posed by the statin medication damages neurological tissue and reduces the bodys ability to respond to the stress. Compounding factors such as poor lifestyle indicators further inhibit the natural response to this stress.
What is the natural blood sugar response to a body that is overwhelmed with physical, mental and emotional stress? It increases and youre diagnosed with diabetes.
Please feel free to send if you have any questions regarding this post , you can contact on
Disclaimer: The views expressed on this site are that of the authors and not necessarily that of U.S.S.POST.